# SDR XNA01012D

- Difficulty date: June 29, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 47,599 hours, 45,623 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE NR 3 STARTER SW STARTER VALVE FAILED TO OPEN.  TESTER IN MANUAL.  VALVE NR 3 ENGINE DEFERRED AS PER MEL 80-3.  TRANSFERRED TO DMI 1373.
